# SDR 2024FA0000771

- Difficulty date: October 15, 2024
- Submitted: October 15, 2024
- Operation: General aviation
- Aircraft: N47634
- Make and model: Piper PA-28-161
- Aircraft serial: 287816108
- Aircraft time: 2,443 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: GL5067B
- Condition: Leaking
- Location: Zone 700
- Part time: 200 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER AIRCRAFT WAS NOT FLOWN FOR 35 DAYS DUE TO ANNUAL INSPECTION+MAINTENANCE, BEGAN COMPLETE PREFLIGHT AND NOTED NOSEGEAR TIRE WAS 4 LBS LOW. ADDED AIR TO 30PSI PER POH AND COMPLETED PREFLIGHT, ALL CLEAR. DEPARTED ALN FOR 3LF, LANDED, TAXIED TO FUEL FARM AND TURNED TO ALIGN WITH PUMPS. REFUELED, TOOK BIO BREAK, DID VISUAL PREFLIGHT (ALL CLEAR) AND DEPARTED TO RETURN TO ALN. LANDED WITHOUT INCIDENT, PASSED ONE EXIT AND WAS ON CONTINUED ROLLOUT WHEN NOSEGEAR TIRE DEFLATED ENOUGH TO PULL SLIGHTLY LEFT. AIRCRAFT SLOWLY ROLLED TO A HALT ON RUNWAY. NO INJURIES, NO DAMAGE. RETRIEVED DOLLY AND TUG AND REMOVED AIRCRAFT TO HANGAR. REPLACED TIRE AND TUBE WITH NEW ITEMS THE FOLLOWING DAY, TESTED SUCCESSFULLY, AND RETURNED TO SERVICE.
